# SDR SWAA102837

- Difficulty date: May 17, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 53,121 hours, 44,219 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 69372871
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING LOWER T/E SUPPORT ROD AT NR 4 SPOILER I/B ACTUATOR SUPPORT FITTING BROKEN.  REMOVED AND REPLACED FITTING PER MM.
